Extensions of Three Theorems of Nagell

Volume 61 / 2013

A. Schinzel Bulletin Polish Acad. Sci. Math. 61 (2013), 195-200 MSC: Primary 11D68. DOI: 10.4064/ba61-3-1


Three theorems of Nagell of 1923 concerning integer values of certain sums of fractions are extended.


  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image